Archives for posts with tag: Progynova

My scan confirmed today that the Progynova medication has worked. My lining is ‘nice and thick’ – the apparent technical term.

My instructions now are to stop the Suprecur injections, continue with the Progynova tablets (1, 3 times a day) and start with the progesterone pessaries (2 a day, morning and night).  And, tomorrow I need to call the embryologist and book the transfer. The doctor said at a guess, that would be Wednesday next week. 6 days time. Wow. Seems real now.

She also advised me to only do 1 egg and not 2 as we were originally planning. She said all the eggs were top quality and a twin pregnancy could lead to more complications. But, she said it was ultimately down to us……oh the decisions.  I don’t mind having twins, I actually like the idea, but I don’t want to put myself in a position of something going wrong. We need to decide before I make the call in the morning!

I am continuing to struggle with the emotional roller coaster this week. This week was particularly stressful with hubby going away for a course and the the attacks on London yesterday (with a family member working in Parliament stress levels were very high until we got confirmation he was ok).

So here is hoping for a better week next week! For us and the country!

Advertisements

alarm-clocks-5373433

I say a week, its been 5 days now, so just shy of a week.

So I’ve been injecting Suprecur (50 units) once a day now.  I am glad that has reduced down, but my belly is feeling more tender now.  Initially the injections didn’t hurt, but now it seems to be that little bit more painful each time.  I’ll be glad to see the back of them!

The progynova is a small tablet – similar to the ones I used to take when on the contraceptive pill.  Nice and easy to swallow.  I need to take one 3 times a day.  But I have a shocking memory – so this is proving quite difficult for me!  I now have alarms set for everything as I simply don’t remember anything anymore.  This is not a side effect of any medication – more a side effect of being in my family.  We are all like it – I am sure it is inherited!!

Side effects – well – I can tell the progynova is a hormone treatment.  I am just hoping it is helping to thicken my lining as it is supposed to – making the rest all worth it.

Compared to all the other medications – it is this that has sent me a little crazy.  Mood swings – not quite, but boy has it made my emotions be all over the place!! Definitely feel like I am yo-yoing.  It is hard work for me – never mind my hubby/family around me.  Sorry peeps!

One other thing I have noticed is my psoraisis.  I struggle with it at times anyway – normally stress related, and it has recently flared up in more places than usual.  I am not sure if that is because of having a new bathroom fitted and being stressed about that (but I don’t feel stressed) or whether it is linked to the medication.  I’ll be monitoring that one!

Five more days to go until my next scan.  I hope my lining is as thick as it needs to be so I can book in the FET!  Eeeeek!  Nerves are kicking in now!

 

Today was a scan day.  Time to see if my body has been responding to the medication as it is supposed to.

Phew! It has.  My lining is thin as it is supposed to and my ovaries are ‘quiet’. The technical terms apparently!

So, I now start taking Progynova (Oestradiol Valerate) – 1 tablet (2mg), 3 times a day and 1 Suprecur injection a day (still 50 units).

Symptom wise – everything pretty much has remained the same.

I’m booked in for another scan in 10/11 days time. Hopefully my body responds to this next step as it is supposed to as well!